# SDR AWXA9500764

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 767-777
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FLT 450 - DURING WALK AROUND INSPECTION, A 4 INCH CRACK WAS FOUND IN THE FUSELAGE SKIN AT STRINGER 16L, STATION 767 TO STATION 777.  REPAIRED CRACK PER SRM 53-30-03.  AIRCRAFT RETURNED TO SERVICE.  (M)
